Surface holonomy for non-abelian 2-bundles via double groupoids

Research output: Contribution to journalArticle

24 Citations (Scopus)


In the context of non-abelian gerbes, we define a cubical version of categorical group 2-bundles with connection over a smooth manifold. We address their two-dimensional parallel transport, study its properties, and construct non-abelian Wilson surface functionals. (C) 2010 Elsevier Inc. All rights reserved.
Original languageUnknown
Pages (from-to)3309-3366
JournalAdvances In Mathematics
Issue number4
Publication statusPublished - 1 Jan 2011

Cite this